Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online


hi can i ask something? yesterday i think i got my period because i got some starins on my undie.. and then i put napkins when i saw it it doesn t have any blood just brown stains.... las night it got itchy together with my vagina... then after that... i took a bath early this morning then i saw my clitoris swollen and it is very itchy and painful.. can u help me about this?
Asked On : Fri, 8 Jul 2011
Answers:  3 Views:  1138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You probably have an allergic reaction to your sanitary napkin or a vaginal infection. You need to consult a Doctor and get examined and also a vaginal swab to get tested. Maintain hygiene in the area. Drink plenty of water to prevent urinary infection symptoms. Avoid having sex till you are cured.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u have contact allergic dermatitis
u need to consult dermatologist
until u consult ,take cetrizine at night and apply antifungal and steroid combination cream twice a day .
drink more water
dont use same napkin again and wear loose and cotton undergarments
dont rub ,scratch over it
avoid sexual relation for a wk
Answered: Fri, 8 Jul 2011
I find this answer helpful
  User's Response
Welcome to HealthcareMagic.
You have vaginal infection .I advise you to visit your Gynecologist as early as possible and get examined.Treatment with antibiotics is needed .
Please make sure this is not an allergy to new clothing or any other material.If so you will have to rush to hospital as early as possible.

Take care
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor